# SDR DHL2006764504

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LE UPPER SURFACE CRACKED AT NR 3 SLAT OB GUIDE (HOOK) CUTOUT AFT OB CORNER, MARKED.  REMOVED FASTENERS FOR ACCESS IAW B727 SRM 51-30-2.  STOP DRILLED CRACK IAW B727 SRM 51-10-1, NDT INSPECTED PER 727 PT6 51-00-00 FIG 23 CRACK ENDS IN STOP HOLE.  FABRICATED REPAIR DOUBLER MAT USED 301 1/2 HD .025 PO NR 9002329 DIM 8" BY 4 1/2".  1 FILLER MAT USED 301 1/2 HD .040 PO# 9003110 DIM. 2 1/2"X 3/4" IAW B727 SRM 57-30-4 FIG 9.  TREATED AND PRIMED AREA AND PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 57-30-4 FIG 9 AND 51-30-2.
